# SDR DALA2023070605473

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 CORROSION ON INTERCOSTAL UPPER MATTING SURFACE STA 1650 BTW RBL 13 AT FLOOR STRUCTURE. CORRECTIVE ACTION: ANGLE (TEE) ON INTERCOSTAL STA 1650 BTW RBL 13 AT FLOOR STRUCTURE WAS REPLACED PER B 757-200 SRM 51-40. (2849285)
